# SDR COMA0560795

- Difficulty date: January 4, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 7,546 hours, 6,539 cycles
- Engine: Ge CF343B1
- Engine time: 7,547 hours, 6,540 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 7,547 hours, 6,540 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5788 - FOUND RT ENGINE OIL PRESSURE WARNING.  REPLACED THE RT ENGINE.
